Jump to content





Dry Eyes And Hair Loss - Week 2 - December 20Th 2013

Posted by VierraValentine, 19 December 2013 · 93 views

accutane hair loss dry eyes stiff joints initial breakout sun sensitivity
I've been on Roaccutane for approximately two weeks. I began taking 20mg per day for a week, then upped my dosage to 40mg per day. I immediately felt the effects. My facial skin is definitely not producing any oil and my eyes are extremely dry - about the same as they would be after a 12 hour flight. Many people say that they only have to wash their hair once per week when on Roaccutane - that isn't the case for me. I can leave it for 3 days max until it starts to look gross. The weird thing is that a couple of days ago when I washed my hair, I had about 3 times more hair falling out than usual. I was hoping I wouldn't experience hair loss. A few hours ago I washed it again and had hair falling out throughout the shower. Usually I only have a small amount fall out when I condition my hair. If this continues I think I'll have to stop taking Roaccutane or go back down to 20mg. The condition of my hair is far more important than having clear skin.
My joints are very stiff and if I'm not able to 'crack' out the pressure, I'll have a bit of pain, which is what usually happens in my hip area. I usually have quite a stiff neck and shoulders due to a problem I have with my upper spine and a previous shoulder injury, but it's a lot more prevalent now that I'm on Roaccutane.
I'm having pretty bad breakouts but at the same time, the acne which existed before has cleared up substantially. The new acne is just appearing in areas I usually don't get anything - my butt (PAINFUL), above my upper lip, on my temples etc.
Luckily I decided to begin the meds at the start of my summer holidays, or else I don't know how I would survive. Whenever I step outside, my skin literally STINGS. I went outside on a hot day for a few minutes and the sensation was unbearable.
My face is beginning to look a bit strange - I don't know whether it's due to the puffy eyelids and under eye bags caused by my dry eyeballs, the redness brought on by Roaccutane or what I like to call a "drug addict sheen" which has also been caused by the medication. I'm hoping to find some eye drops which actually WORK so I don't have to walk around looking like a stoner.
 
Hopefully everything will improve soon. I'll try to update this blog every Friday to keep track of my progress.




0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors